# SDR QXEA2009113001011

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,979 hours, 21,602 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0320
- Condition: Odor
- Location: Nr 2
- Part time: 6,750 hours, 7,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR THROUGHOUT CABIN AND COCKPIT AFTER BLEED SELECTOR WENT TO NORM AT 1000' LAV SMOKE DETECTOR SOUNDED. BOTH BLEED 1 AND 2 WERE ON AND PACKS WERE IN AUTO.  ODOR SUBSIDED BEFORE WE COULD ISOLATE IT'S SOURCE VIA E/A CHECKLIST. RETURNED TO FIELD. LANDING UNEVENTFUL. REPLACED NR 2 ENG IAW 6710004, GROUND RAN GOOD, NO ODOR OR DETECTOR SOUND. RETURNED TO SERVICE.
